# SDR SWAA2021110439095

- Difficulty date: October 31, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 23,366 hours, 10,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE SLIDE EMERGENCY LIGHT; FWD OVER DOOR EXIT LIGHT; AND FWD SERVICE LOWER EXIT EMERGENCY LIGHTS INOP REQURIES NEW BATTERY PACK / R&R EMERGENCY LIGHT BATTERY PACK OPS CHECK GOOD REF AMM 33-51-06
